My 11 yo son has been on Intuniv for 6 weeks and all he wants to do is sleep. He will sleep all day and then want to go to bed early. I have discussed this with the psychiatrist and she says it is a side effect maybe try giving the medicine in the morning? Any suggestions, also I have noticed that his tics have come back while on this med.
What med was he on before that caused the tics? that is really weird though that he sleeps all day. My son is 9 yrs. old and he is up all day but he is on adderall and i know intuniv is a non-narcotic adhd med. Well i hope he does get better and starts moving around good luck to you mommy.
What dose is your son on? My stepson is taking 1mg per day and he takes it around 5:30 pm. What time do you give it to him? We have noticed that as stated one of the side effects is drowsiness, however he does not sleep all day, but he does complain of being tired during the day, recently they had tried increasing his dose and it is now once again lowered to 1mg
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 4 answers
Posted 28 Aug 2010 • 2 answers
Posted 31 Jan 2012 • 3 answers
Posted 21 Jul 2012 • 5 answers
Posted 3 Oct 2012 • 2 answers